# SDR AALA202011159013

- Difficulty date: November 14, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 0889
- Aircraft time: 70,927 hours, 32,140 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  AFTER L2 DOOR SLIDE CHANGE, EMERGENCY DOOR SLIDE LIGHTING WON'T PASS SYSTEM BITE TEST.  MAINTENNCE ACCOMPLISHED TSM 33-51-38 TO TEST EPSV 11WL LEFT HAND OVERWING 2 LIGHTS AND FOUND RED EXTERNAL LIGHT FAULT, LEFT WING AFT ASSEMBLY FORWARD BULB INOPERATIVE AND NEEDS TO BE RELAMPED.  RELAMPED LIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL TEST, PER AMM 33 51 15 860 051 A.
